# SDR DHL2003873615

- Difficulty date: July 5, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTER STUB WING OUTER PLATING UPPER SURFACE SHOWS CORROSION BETWEEN STA XFS 526 AND XW.485 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR, REMOVED FASTENERS, TRIMMED OUT DAMAGED SKIN AREA IAW EODHL-030630, ED-3461.  PERFORMED NDT INSPECTION IAW DC8 NDTSPM 6-10-01-001.  CLEANED, TREATED AND PRIMED AREA, FABRICATED A REPAIR DOUBLER AND TWO FILLERS.  CLEANED, TREATED AND PRIMED THE REPAIR DOUBLER INTERIOR SURFACE AND THE FILLERS.  APPLIED PRC SEALANT ON FAYING SURFACES, INSTALLED FILLER AND DOUBLER ON LT OUTER STUB WING OUTER PLATING UPPER SURFACE (BETWEEN STA XFS.526 AND XW.485) USING NEW FASTENERS.
